RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2005, Volume 41, Number 3, Pages 347–355 (Mi de11242)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Approximately Invariant Solutions of Differential Equations with a Small Parameter

Yu. Yu. Bagderinaa, R. K. Gazizovb

a Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center, Ufa
b Ufa State Aviation Technical University

Full text: PDF file (1087 kB)

English version:
Differential Equations, 2005, 41:3, 364–372

Bibliographic databases:

UDC: 517.95
Received: 21.03.2002

Citation: Yu. Yu. Bagderina, R. K. Gazizov, “Approximately Invariant Solutions of Differential Equations with a Small Parameter”, Differ. Uravn., 41:3 (2005), 347–355; Differ. Equ., 41:3 (2005), 364–372

Citation in format AMSBIB
\Bibitem{BagGaz05}
\by Yu.~Yu.~Bagderina, R.~K.~Gazizov
\paper Approximately Invariant Solutions of Differential Equations with a Small Parameter
\jour Differ. Uravn.
\yr 2005
\vol 41
\issue 3
\pages 347--355
\mathnet{http://mi.mathnet.ru/de11242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200650}
\transl
\jour Differ. Equ.
\yr 2005
\vol 41
\issue 3
\pages 364--372
\crossref{https://doi.org/10.1007/s10625-005-0168-4}


Linking options:
  • http://mi.mathnet.ru/eng/de11242
  • http://mi.mathnet.ru/eng/de/v41/i3/p347

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gainetdinova, “Integrirovanie sistem obyknovennykh differentsialnykh uravnenii s malym parametrom, dopuskayuschikh priblizhennye algebry Li”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:2 (2018), 143–160  mathnet  crossref  elib
  • Number of views:
    This page:100
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020